# SDR SWIA202052691

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EXTERNAL JOINT PLATE AT FS 536.00 STGR 26L, MARKED.  C-CHECK RO 9/21/2020.  REPAIRED CORROSION ON LOWER EXTERNAL JOINT PLATE AT FS 536.00 STGR 26L, REF MHIRJ REO AND CRJ700 SRM.  COMPLIED WITH TASK CARD.
